# SDR RAI00504004

- Difficulty date: April 4, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N808HK
- Make and model: Emb EMB-145ER
- Aircraft serial: 145157
- Aircraft time: 12,990 hours, 12,569 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Pressure Switch
- Condition: Leaking
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

DAY - STRONG FUEL SMELL IN THE COCKPIT, AFTER TAKEOFF.  MAINTENANCE INSPECTED AIRCRAFT FOUND APU FUEL PRESS SWITCH LEAKING.  DEFERRED APU PER MEL 49-00-00.
